# SDR SWAA2021112446461

- Difficulty date: November 20, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR ANGLE LOCATED FUEL BOSST PUMP IFSS 120 AREA AT RT WI NG (1 EA) 2021-520664 / TOOL USED DIGITAL CALIPER P/N 500-193-30 S/N 0000291 DUE DATE 16-SEP-22. TOOL USED: POWER PACK P/N PE1068 S/N PE0118/94826 DUE DATE: 23-FEB-22.MULTIMETER P/N FLUKE 87 S/N 96160155 DUE DATE: 31-OCT-22.THERMOMETER P/N 42510A S/N 200813258 DUE DATE: 29-JUN -22 REPLACED FRONT SPAR SUPPORT ANGLE LOCATED AT IFSS 120 AND WBL 94.24 AT RT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND B737-700 SRM 51-40-02 AND DWG # 116A3001 REV E. SEE INDIVIDUAL SIGNOFFS BELOW CERTIFIED WORK PERFORMED RII SEE INDIVIDUAL SIGNOFFS BELOW
